Usted está aquí: Inicio

[Publicaciones en revistas]

    • NON-CONTINUOUS LINEAR FUNCTIONALS ON TOPOLOGICAL VECTOR SPACES
    • [Revista]: BANACH JOURNAL OF MATHEMATICAL ANALYSIS
    • [Volumen]: 2
    • [Numero]: 1
    • [Pagina inicial]: 11
    • [Pagina final]: 15
    • [Año]: 2008
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO
    • ON DIAMETER PRESERVING LINEAR MAPS
    • [Revista]: JOURNAL OF KOREAN MATHEMATICAL SOCIETY
    • [Volumen]: 45
    • [Numero]: 1
    • [Pagina inicial]: 197
    • [Pagina final]: 204
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, MONTSERRAT TAMAYO RIVERA
    • ON WEAK POSITIVE SUPERCYCLICITY
    • [Revista]: ISRAEL JOURNAL OF MATHEMATICS
    • [Volumen]: 167
    • [Numero]: 1
    • [Pagina inicial]: 303
    • [Pagina final]: 313
    • [Año]: 2008
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, ANTONIO PIQUERAS LERENA
    • Q-LINEAR FUNCTIONS, FUNCTIONS WITH DENSE GRAPH, AND EVERYWHERE SURJECTIVITY
    • [Revista]: MATHEMATICA SCANDINAVICA
    • [Volumen]: 102
    • [Numero]: 1
    • [Pagina inicial]: 156
    • [Pagina final]: 160
    • [Año]: 2008
    • [Autor] ([es]): FERNANDO RAMBLA BARRENO, FRANCISCO JAVIER GARCÍA PACHECO , JUAN BENIGNO SEOANE SEPULVEDA
    • REAL RENORMINGS ON COMPLEX BANACH SPACES
    • [Revista]: CHINESE ANNALS OF MATHEMATICS. SERIES B
    • [Volumen]: 29
    • [Numero]: 3
    • [Pagina inicial]: 239
    • [Pagina final]: 246
    • [Año]: 2008
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO , ALEJANDRO MIRALLES MONTOLIO
    • ROTUNDITY, SMOOTHNESS AND DROPS IN BANACH SPACES
    • [Revista]: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
    • [Volumen]: 15
    • [Numero]: 4
    • [Pagina inicial]: 473
    • [Pagina final]: 478
    • [Año]: 2008
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO , JUAN BENIGNO SEOANE SEPULVEDA
    • SPACES OF SEQUENCES DEFINED BY THE STATISTICAL CONVERGENCE
    • [Revista]: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
    • [Volumen]: 45
    • [Numero]: 4
    • [Pagina inicial]: 519
    • [Pagina final]: 529
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, MARINA NICASIO LLACH
    • THE ITERATES OF A MAP WITH DENSE ORBIT
    • [Revista]: ACTA SCIENTIARUM MATHEMATICARUM
    • [Volumen]: 74
    • [Pagina inicial]: 245
    • [Pagina final]: 257
    • [Año]: 2008
    • [Autor] ([es]): KARL-GOSWIN GROSSE-ERDMANN , FERNANDO LEÓN SAAVEDRA, ANTONIO PIQUERAS LERENA
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930